# SDR HEEA0010212

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Skid Tube Assy
- Part number: 214052053105
- Condition: Corroded
- Location: Mlg Skid
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKID TUBE CORROSION.
